# SDR IPXA2015021986126

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 12,690 hours, 7,677 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Filter Bowl
- Component: Filter Bowl
- Component part number: P69682
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

SLOW LOSS OF BLUE HYDRALIC SYSTEM QUANTITY, STARTED MID "HAT", FINALLY GOT "HYD RSVR LO LVL" ON BLUE SYSTEM ECAM.  RAN ECAM AND DIVERTED.  NO OTHER PROBLEMS FOUND O-RING ON BLUE SYSTEM SERVO MANIFOLD FILTER BOWL POOCHED OUT AND NOT SEATED PROPERLY. R & R O-RINGS ON FILTER BOWL, REF MM 29-11-42-0301.
